# SDR A6WA2019012446326

- Difficulty date: January 24, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 601R3301087
- Condition: Damaged
- Location: Fuselage
- Part time: 34,055 hours, 32,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF WO 275079 JOB CARD NR/0002 - REF 257951/1 RIVET FS185 & FS295 NOT FLUSH.
